# SDR CHQA20130802301

- Difficulty date: August 2, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 27,844 hours, 22,792 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,692 hours, 21,098 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3285
- Condition: Dirty
- Location: Aft Cargo
- Part time: 14,804 hours, 11,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BAGGAGE COMPARTMENT SMOKE WARNING MESSAGE IN FLIGHT. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX CLEANED BOTH BAGGAGE COMPARTMENT SMOKE DETECTORS. OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
